MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-P SHORT NECK LAT STEM SIZE 2; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA QUADRA-P SHORT NECK LAT STEM SIZE 2; HIP STEM CEMENTLESS
Model Number 01.12.272
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in 1 month after the primary reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the stem, head and liner.
 
Additional Manufacturer Narrative
Batch review performed on 23 december 2021.Lot 1910222: (b)(4) items manufactured and released on 16-apr-2020.Expiration date: 2025-apr-06.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.

Brand Name
QUADRA-P SHORT NECK LAT STEM SIZE 2
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13280937
Report Number3005180920-2022-00021
Device Sequence Number4873310
Product Code LZO
UDI-Device Identifier07630971243545
UDI-Public07630971243545
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Model Number01.12.272
Device Catalogue Number01.12.272
Device Lot Number1910222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale